MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP

GLOBUS MEDICAL, INC. CREO; CREO AMP THREADED POLYAXIAL TULIP
Model Number 1119.0110
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a creo amp threaded polyaxial tulip has migrated from the screw shank post operatively.
 
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.The imaging provided shows a separation of the screw head from the screw shank.This incident could be consistent with the connection between the screw head and the shank experiencing excessive in vivo forces or improper assembly of the screw; however, an exact cause of the reported issue could not be determined.

Brand Name
CREO
Common Device Name
CREO AMP THREADED POLYAXIAL TULIP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key15542141
Report Number3004142400-2022-00144
Device Sequence Number5593806
Product Code MNH
UDI-Device Identifier00889095059656
UDI-Public00889095059656
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0110
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale